UTERUS LINING

Baby1

Re: UTERUS LINING

Post by Baby1 » Mon Sep 22, 2014 6:35 am

Dear Doctor

I have started the process of the embroyo transfer again. My lining is still not up to the required thickness.
I have been on the Lucrin and Progeynova and the Estradot 100 patch. My lining is only 6mm.

I have recently been for a laparoscopy and the doctor found some scarring which he sorted out.

He says I am just not absorbing the medication. Is there any other means of me absorbing the meds or a technique or procedure I can do?

Do you have any suggestions for me?

Dr. Wisot
Site Admin
Posts: 1208
Joined: Fri Oct 14, 2005 11:16 am

Re: UTERUS LINING

Post by Dr. Wisot » Mon Sep 22, 2014 12:23 pm

Did you have a laparoscopy or hysteroscopy and where were the adhesions found, in the uterus or in the abdomen?

If they were in the uterus there may still be residual scarring which is preventing the lining from growing adequately. I am not familiar with the brands of medication you are using, but if you are not already doing so they can give you the estradiol; vaginally, 2 mg twice a day and that's better absorbed. Baby aspirin, one a day can help increase the blood flow as can vaginal Viagra, compounded by a pharmacist and administered in 400 vaginal suppositories, three times a day.

Good luck.

Arthur L. Wisot, M. D.
Reproductive Partners Medical Group
Redondo Beach, California

Mommyof02

Re: UTERUS LINING

Post by Mommyof02 » Fri Jan 16, 2015 7:20 am

Hi, I am a GS doing a medicated FET cycle. I have already done one cycle, which ended at CD16, dues to my lining only reaching 6.8mm. I am now on cycle 2, CD2 u/s showed lining at 5.5, CD8 showed lining at 5.7. My E2 levels where low, I was only on one vivelle patch, change every 4 days.
My issue is my lining I think.? However, everywhere I read and whomever I speak with states their cycle days lasted 4-6 weeks, then the transfer. My Dr insists on canceling on CD14 if I'm not ready. I have had fluid also found on the u/s, which was a small amount, but when i got back it has dried up. I am somewhat lost. Any adive for me??

Post Reply